# SDR 2001FA0000618

- Difficulty date: November 30, 2001
- Submitted: November 30, 2001
- Operation: General aviation
- Make and model: Piper PA-23-150
- Aircraft time: 4,500 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 17052
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE PAINT FROM THE ELEVATOR HINGE BRACKETS, DISCOVERED THAT BOTH ELEVATOR HINGE BRACKETS ON THE RIGHT SIDE OF THE HORIZONTAL STABILIZER WERE CRACKED THROUGH THE BEARING BORE BOSS, BETWEEN THE BORE AND THE OUTER EDGE OF THE BRACKET.  THE CAUSE OF THE CRACK IS UNKNOWN.
